MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN; HENRY SCHEIN SAFETY NEEDLE 23G*1

SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN; HENRY SCHEIN SAFETY NEEDLE 23G*1
Model Number 570-2701
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports that when the nurse was recapping the needle after giving a vaccine the safety cap snapped off the device as they pressed it closed.The second incident was when the nurse had just drawn up a vaccine and was in the process of switching out to a different needle but when unscrewed it the syringe separated from the needle tube/hole.There are no photos of the broken needles.
 
Additional Manufacturer Narrative
Investigation in progress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
The reported complaint regarding breakage of the safety mechanism and detachment of the needle could not be confirmed, as no defective samples were received from the customer.Batch record review identified no abnormalities, and there were no changes in raw materials or processes.Archived sample testing, including visual inspection, simulation of activation, engagement force, and cannula traction, demonstrated that all samples met the specified acceptance criteria.Additionally,no trends related to this issue have been identified during our track-and-trend analysis.Our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.Therefore, the residual risk related to this complaint is deemed acceptable based on the calculated risk priority number.

Brand Name
HENRY SCHEIN
Common Device Name
HENRY SCHEIN SAFETY NEEDLE 23G*1
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street
cangqian community,yuhang dist
hangzhou city, zhejiang
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key23095880
Report Number3014312726-2025-00200
Device Sequence Number15759614
Product Code FMI
UDI-Device Identifier10304040154158
UDI-Public(01)10304040154158(10)07312015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number570-2701
Device Lot Number07312015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown